Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 249, NWS Fort Worth, TX

June 27, 2007Milam County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 27, 2007, 7:18 PM CDT for Milam County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 7:18 PM CDT (00:18 UTC)
Expired
Jun 27, 2007, 10:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 7:58 PM CDTFLASH FLOOD3 Nw Rockdale, TXFM1915 & FM2269 CLOSED AT BIG ELM CREEK. FM486 CLOSED AT LITTLE RIVER
Jun 27, 10:00 PM CDTFLASH FLOOD2 Ssw Cameron, TXFM 1600 CLOSED DUE TO HIGH WATER 2 MILES SSW OF CAMERON AT LITTLE RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 280018
FFWFWD
TXC331-280315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MILAM COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1015 PM CDT

* AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS CENTERED 5 MILES
  NORTHWEST OF ROCKDALE. OTHER SHOWERS AND THUNDERSTORM WERE 
  REPEATEDLY MOVING SLOWLY NORTHEAST IN A 10 MILE WIDE AREA BETWEEN 
  THORNDALE AND CAMERON. UP TO 3 INCHES OF RAIN COULD FALL OVER 
  PARTS OF MILAM COUNTY THROUGH 930 PM. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMERON
  AND THORNDALE. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3048 9715 3072 9667 3111 9684 3098 9710
      3075 9728

$$
4 follow-up statements
000 
WGUS74 KFWD 280043
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT WED JUN 27 2007

TXC331-280315-
MILAM TX-
743 PM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
MILAM COUNTY...

AT 743 PM CDT...A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN 
WAS LOCATED NEAR CAMERON...MOVING NORTHEAST AT 20 MPH.

THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
  CAMERON BY 745 PM CDT...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3048 9715 3072 9667 3111 9684 3098 9710
      3075 9728

$$
000 
WGUS74 KFWD 280141
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT WED JUN 27 2007

TXC331-280315-
MILAM TX-
838 PM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
MILAM COUNTY...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDESPREAD SHOWERS WITH MODERATE RAIN CONTINUING ACROSS MILAM 
COUNTY. THE SHOWERS WILL PRODUCE AN ADDITIONAL ONE HALF INCH OF RAIN 
ACROSS MUCH OF MILAM COUNTY BETWEEN 838 PM AND 1000 PM. MOVEMENT OF 
THE SHOWER ACTIVITY WAS NORTHEAST AT 20 MPH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3048 9715 3072 9667 3111 9684 3098 9708
      3075 9728

$$
000 
WGUS74 KFWD 280240
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT WED JUN 27 2007

TXC331-280315-
MILAM TX-
938 PM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
MILAM COUNTY...

AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS WITH LIGHT TO MODERATE RAIN CONTINUING ACROSS MOST 
OF MILAM COUNTY. THE HEAVIEST RAINS AT 938 PM CDT WERE LOCATED 
NEAR ROCKDALE...MOVING NORTHEAST AT 5 MPH. 

AN ADDITIONAL ONE HALF INCH OF RAIN WILL BE POSSIBLE ACROSS MILAM 
COUNTY THROUGH 1015 PM. FLOODING OF LOW LYING AREAS AND LOW WATER 
CROSSINGS WILL CONTINUE ACROSS MILAM COUNTY THIS EVENING.

RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF 
CREEKS AND STREAMS.

LAT...LON 3048 9715 3072 9667 3111 9684 3098 9708
      3075 9728

$$
000 
WGUS74 KFWD 280308
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 PM CDT WED JUN 27 2007

TXC331-280318-
MILAM TX-
1008 PM CDT WED JUN 27 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM CDT FOR MILAM
COUNTY...

MORE RAIN IS POSSIBLE OVERNIGHT...SO REMAIN CAUTIOUS AND VIGILANT. 

LAT...LON 3048 9715 3072 9667 3111 9684 3098 9708
      3075 9728

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:15 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 27, 6:15 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT WED JUN 27 2007

.AVIATION...
615 PM CDT

UPPER LOW WILL PERSIST THROUGHOUT TAF PERIOD...WITH DIURNAL
VARIATION IN PRECIP PATTERNS PROVIDING SOME PRECISION IN TIMING.
CURRENT ROUND OF CONVECTION IN METROPLEX WILL COME TO AN END
SHORTLY...WITH CENTRAL TEXAS STORMS AFFECTING METRO TAF SITES DURING
THE EVENING. AGREE WITH ZFW THAT SHEAR AXIS TO THE WEST WILL LIKELY
BE THE FOCUS FOR NOCTURNAL CONVECTION LATE TONIGHT...WHICH SHOULD
REMAIN TO THE WEST. WITH CONSIDERABLY LESS DAYTIME CONVECTION...THIS
TROPICAL FEATURE IS LIKELY TO BE RECHARGED FOR CORE RAINS LATE
TONIGHT. MAY CARRY VCTS/VCSH OR TEMPO -RA...BUT EXPECT MAIN EVENT
FOR TAF SITES TO BE THROUGH MID EVENING. EXPECT AFTERNOON CONVECTION
ONCE AGAIN ON THURSDAY. 25

&&

.CLIMATE...
615 PM CDT

JUNE 2007 RANKS AMONG WETTEST ON RECORD

DALLAS/FORT WORTH

   1   11.58   1928
   2   10.49   2004
   3   10.21*  2007
   4    8.75   1989
   5    7.85   1981

WACO

   1   12.06   1961
   2   10.55   1927
   3   10.21   1938
   4    9.89   1919
   5    8.13*  2007

  * THROUGH JUNE 27 AT 615 PM

&&

.PREV DISCUSSION...
300 PM CDT

...FLASH FLOOD WATCH EXTENDED THROUGH THURSDAY NIGHT...

VERY NICE VIS SAT LOOP SHOWING UPPER LOW SPINNING OVER SOUTHWEST
OKLAHOMA NEAR HOBART. THE UPPER LOW IS EXPECTED TO SHEAR OUT LATE
TONIGHT WITH PART OF IT MERGING INTO EASTERN CANADA TROUGH AND
LEAVING THE REMAINDER OVER WRN OKLAHOMA/TEXAS. THIS WEAKEST ALOFT
SEPARATES TWO HIGH PRESSURE CELLS...ONE OVER THE DESERT SOUTHWEST
AND THE OTHER OVER THE SOUTHEASTERN STATES. MODELS CONTINUE TO KEEP
THE SHEAR ZONES OVER THE REGION THROUGH FIRST HALF OF NEXT WEEK AS
THE ZONE TILTS WEST TO EAST AND SLIDES DOWN INTO THE HILL COUNTRY
AND CENTRAL TEXAS BY WEDNESDAY.

AGAIN WE EXPECT SOME ROUNDS OF HEAVY RAINFALL OVER THE NEXT 36
HOURS...HOPEFULLY NOT A SEVERE AS MARBLE FALLS OR HOOD COUNTY
LATE THIS AFTERNOON AND EVENING...CONVECTION WILL FAVOR AREAS WEST
AND EAST OF THE I-35 CORRIDOR. WE WILL REMAIN UNSTABLE WITH PWATS
AROUND 2 INCHES THROUGH SATURDAY...THEN PWATS COMES DOWN TO 1.5
FIRST OF NEXT WEEK.

EXPECT SLIGHTLY LESS CONVECTION OVER THE WEEKEND AS THE SHEAR ZONE
LOSSES SOME OF ITS ENERGY...BUT SOME HEAVY RAIN PRODUCERS ARE STILL
POSSIBLE THROUGH SUNDAY. LOWER POPS EVEN MORE MONDAY THROUGH
WEDNESDAY AS THE ZONES SLIDES SOUTH OF THE CWA.

BELOW NORMAL HIGHS THROUGH SATURDAY DUE TO CLOUD COVER AND
RAINFALL...THEN WARMER AFTERWARD. LOWS RETURNING TO NORMAL BY
MONDAY.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  84  70  86  72 /  70  60  40  40  40
WACO, TX              72  86  70  87  72 /  70  60  40  30  40
PARIS, TX             71  84  71  87  70 /  50  50  40  40  40
DENTON, TX            70  83  69  85  70 /  70  60  40  40  40
MCKINNEY, TX          69  83  69  85  70 /  70  60  40  40  40
DALLAS, TX            72  84  71  87  72 /  70  60  40  40  40
TERRELL, TX           69  84  71  87  71 /  60  50  40  40  40
CORSICANA, TX         74  86  72  88  72 /  60  40  30  30  30
TEMPLE, TX            71  86  71  85  72 /  70  60  40  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

26/25/82
06/09/79/92/91
Hazardous weather outlook, Jun 27, 3:45 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT WED JUN 27 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
345 PM CDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
FRIDAY MORNING.

WEAK LIFT AND ABUNDANT TROPICAL MOISTURE ASSOCIATED WITH AN UPPER
LEVEL LOW PRESSURE SYSTEM WILL REMAIN OVER THE REGION TONIGHT.
SHOWERS AND THUNDERSTORMS TONIGHT WILL PRODUCE PERIODS OF HEAVY
RAINFALL WHICH WILL LIKELY RESULT IN FLASH FLOODING. AN ISOLATED
SEVERE STORM WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR
EVEN A BRIEF TORNADO.  ALTHOUGH...FLOODING AND FLASH FLOODING WILL
BE POSSIBLE ACROSS ALL OF NORTH TEXAS... LOCATIONS WEST OF
INTERSTATE 35 WILL HAVE THE HIGHEST FLASH FLOODING POTENTIAL.

.DAYS TWO THROUGH SEVEN...
THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS
ALL OF NORTH TEXAS THROUGH FRIDAY MORNING.

THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT
WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD.
THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES
TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...SCATTERED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS
ISOLATED SEVERE STORMS.

In the hours before

Local storm report, Jun 27, 6:02 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT WED JUN 27 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLASH FLOOD      TOLAR                   32.39N  97.92W
06/27/2007                   HOOD               TX   LAW ENFORCEMENT

            ROAD CLOSED IN TOLAR...VOLUNTARY EVACUATIONS
Special weather statement, Jun 27, 6:04 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED JUN 27 2007

TXZ116-117-280100-
PALO PINTO TX-PARKER TX-
604 PM CDT WED JUN 27 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN PALO PINTO COUNTY
  PARKER COUNTY

AN AREA OF LIGHT TO MODERATE RAIN WILL MOVE NORTH INTO SOUTHERN PALO
PINTO AND PARKER COUNTIES.  RAINFALL AMOUNTS OF UP TO 1/2 INCH WILL
AGGRAVATE THE ALREADY SERIOUS FLOODING SITUATION ACROSS THE AREA.
ADDITIONAL MINOR FLOODING OF LOW LYING ROADS CAN BE EXPECTED.

LAT...LON 3270 9838 3252 9840 3255 9753 3301 9756
      3300 9804

DUNN
Local storm report, Jun 27, 6:15 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT WED JUN 27 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      STEPHENVILLE            32.22N  98.22W
06/27/2007                   ERATH              TX   LAW ENFORCEMENT

            LOW WATER CROSSINGS FLOODED IN SEVERAL LOCATIONS AROUND
            COUNTY
Local storm report, Jun 27, 6:18 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT WED JUN 27 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FLASH FLOOD      MARLIN                  31.31N  96.89W
06/27/2007                   FALLS              TX   LAW ENFORCEMENT

            STREET FLOODING IN MARLIN...ROADS STILL PASSABLE
Special weather statement, Jun 27, 6:46 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT WED JUN 27 2007

TXZ161-280015-
LIMESTONE TX-
646 PM CDT WED JUN 27 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL LIMESTONE COUNTY

AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF GROESBECK...MOVING NORTHEAST
AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK...MEXIA AND FORT
PARKER STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3152 9669 3138 9654 3160 9633 3173 9655

92
Special weather statement, Jun 27, 6:52 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT WED JUN 27 2007

TXZ093-094-104-280015-
GRAYSON TX-FANNIN TX-COLLIN TX-
652 PM CDT WED JUN 27 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN COLLIN COUNTY
  WESTERN FANNIN COUNTY
  SOUTHEASTERN GRAYSON COUNTY

AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM ANNA TO WOLFE CITY...MOVING NORTH
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...BAILEY...BELLS...
BONHAM...DODD CITY...ECTOR...LEONARD...SAVOY...TOM BEAN...WHITEWRIGHT
AND BONHAM STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3330 9655 3369 9659 3371 9637 3369 9633
      3371 9630 3373 9605 3373 9605 3339 9608
      3336 9628 3327 9629

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:06 PM CDTFlash Flood WarningFWDGrayson3 hr
Jun 27, 7:30 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Jun 27, 7:47 PM CDTFlash Flood WarningFWDHunt, Kaufman3 hr
Jun 27, 7:58 PM CDTSpecial Weather StatementFWDHunt32 min
Jun 27, 8:08 PM CDTSpecial Weather StatementFWDHopkins37 min
Jun 27, 8:18 PM CDTFlash Flood WarningFWDVan Zandt3 hr
Jun 27, 8:43 PM CDTSpecial Weather StatementFWDDelta32 min
Jun 27, 8:44 PM CDTFlash Flood WarningFWDRains91 min
Jun 27, 8:56 PM CDTSpecial Weather StatementFWDLamar34 min
Jun 27, 9:22 PM CDTFlash Flood WarningFWDAnderson, Henderson3 hr
Jun 27, 9:31 PM CDTSpecial Weather StatementFWDEastland59 min
Jun 28, 3:12 AM CDTFlash Flood WarningFWDMilam3 hr
Jun 28, 3:31 AM CDTFlash Flood WarningFWDEastland3 hr
Jun 28, 5:17 AM CDTFlash Flood WarningFWDHamilton4 hr
Jun 28, 5:41 AM CDTFlash Flood WarningFWDLampasas4 hr
Jun 28, 6:09 AM CDTFlash Flood WarningFWDCoryell4 hr
Jun 28, 6:10 AM CDTFlash Flood WarningFWDBosque4 hr
Jun 28, 9:05 AM CDTFlash Flood WarningFWDBell, McLennan4 hr
Jun 28, 9:05 AM CDTFlash Flood WarningFWDBell, Hill, McLennan4 hr
Jun 28, 9:45 AM CDTFlash Flood WarningFWDLampasas2 hr
Jun 28, 10:14 AM CDTFlash Flood WarningFWDCoryell3 hr
Jun 28, 11:43 AM CDTFlash Flood WarningFWDLampasas2 hr
Jun 28, 12:58 PM CDTFlash Flood WarningFWDBell, McLennan4 hr
Jun 28, 1:20 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 28, 1:53 PM CDTSpecial Weather StatementFWDDallas37 min
Jun 28, 2:14 PM CDTSpecial Weather StatementFWDKaufman31 min
Jun 28, 2:43 PM CDTSpecial Weather StatementFWDLimestone32 min
Jun 28, 3:10 PM CDTFlash Flood WarningFWDLimestone3 hr
Jun 28, 3:15 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Jun 28, 3:32 PM CDTSpecial Weather StatementFWDKaufman28 min
Jun 28, 3:35 PM CDTFlash Flood WarningFWDEastland4 hr
Jun 28, 3:35 PM CDTSpecial Weather StatementFWDKaufman25 min
Jun 28, 3:49 PM CDTFlash Flood WarningFWDHunt, Kaufman3 hr
Jun 28, 4:01 PM CDTFlash Flood WarningFWDFannin3 hr
Jun 28, 4:04 PM CDTSpecial Weather StatementFWDVan Zandt26 min
Jun 28, 4:51 PM CDTSpecial Weather StatementFWDHill24 min
Jun 28, 4:56 PM CDTSpecial Weather StatementFWDNavarro34 min
Jun 28, 5:24 PM CDTSpecial Weather StatementFWDMilam36 min
Jun 28, 5:29 PM CDTSpecial Weather StatementFWDSmith31 min
Jun 28, 5:53 PM CDTSpecial Weather StatementFWDKaufman37 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.